MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING

BOSTON SCIENTIFIC CORPORATION ENDOVIVE JEJUNAL FEEDING TUBE; TUBE, FEEDING
Model Number M00566320
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1409 captures the reportable event of a feeding tube obstruction.
 
Event or Problem Description
Note: this report pertains to one of two devices that were used in the same patient and procedure.It was reported to boston scientific corporation that an endovive standard peg kit pull method and endovive jejunal feeding tube was used during a procedure performed on (b)(6) 2025.On (b)(6) 2025, a family member of the patient reported that the device had been obstructed since it was implanted and that the patient feeding was taking more than three hours without administration being completed.The tube was flushed with a 60 ml syringe before and after use, but a resistance was felt even during flushing.The tube was flushed three times, and the feeding regimen started over, but after three hours was not completed, which was considered as abnormal.No further information has been obtained despite good faith efforts.The family member stated that they had called an ambulance five times due to complications with the feeding tube however, no patient complications have been reported as a result of the event.

Brand Name
ENDOVIVE JEJUNAL FEEDING TUBE
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23537953
Report Number3005099803-2025-06032
Device Sequence Number13308733
Product Code FPD
UDI-Device Identifier08714729786313
UDI-Public(01)08714729786313(17)260411(10)33805007
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091340
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberM00566320
Device Catalogue NumberM00566320
Device Lot Number0033805007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale